WHAT'S HOT?

CBS Sets 2013 Fall Premiere Dates, Sticks to Traditional Schedule

June 18, 2013 02:02:27 GMT

The network will debut nearly all shows in a week in late September, with 'Survivor' typically starting a week earlier.


CBS Sets 2013 Fall Premiere Dates, Sticks to Traditional Schedule
See larger image

CBS has become the first network to unveil 2013 fall premiere dates. Sticking to the tradition, the Eye will debut almost all shows in the first official week of the 2013-14 season, which according to Nielsen starts on September 23.

Kicking off CBS' official schedule is "How I Met Your Mother", which will open its ninth and final season with a one-hour premiere on September 23. Freshmen "Mom" and "Hostages" will also premiere on the same night, while new comedy "We Are Men" is pushed to September 30 to make room for the "HIMYM" extended premiere.

As usual, "Survivor" will debut its new season a week before the rest of the schedule, on September 18 to be exact. Meanwhile, the 65th Primetime Emmy Awards hosted by Neil Patrick Harris will air September 22.

CBS has also announced that new drama "Intelligence" starring Josh Holloway will premiere on February 24, taking over the Monday 10 P.M. slot of "Hostages" which will have completed its run before then.

Wednesday, September 18
8:00-9:30 P.M. - "Survivor" (27th edition premiere)

Sunday, September 22
8:00-11:00 P.M. ET / 5:00-8:00 P.M. PT - The 65th Primetime Emmy Awards

Monday, September 23
8:00-9:00 P.M. - "How I Met Your Mother" (9th season premiere)
9:00-9:30 P.M. - "2 Broke Girls" (3rd season premiere)
9:30-10:00 P.M. - "Mom" (Series Debut)
10:00-11:00 P.M. - "Hostages" (Series Debut)

Tuesday, September 24
8:00-9:00 P.M. - "NCIS: Naval Criminal Investigative Service" (11th season premiere)
9:00-10:00 P.M. - "NCIS: Los Angeles" (5th season premiere)
10:00-11:00 P.M. - "Person of Interest" (3rd season premiere)

Wednesday, September 25
9:00-10:00 P.M. - "Criminal Minds" (9th season premiere)
10:00-11:00 P.M. - "CSI: Crime Scene Investigation" (14th season premiere)

Thursday, September 26
8:00-8:30 P.M. - "The Big Bang Theory" (7th season premiere)
8:30-9:00 P.M. - "The Millers" (Series Debut)
9:00-9:30 P.M. - "The Crazy Ones" (Series Debut)
9:30-10:00 P.M. - "Two and a Half Men" (11th season premiere)
10:00-11:00 P.M. - "Elementary" (2nd season premiere)

Friday, September 27
8:00-9:00 P.M. - "Undercover Boss" (5th season premiere)
9:00-10:00 P.M. - "Hawaii Five-0" (4th season premiere)
10:00-11:00 P.M. - "Blue Bloods" (4th season premiere)

Saturday, September 28
10:00-11:00 P.M. - "48 Hours" (26th season premiere)

Sunday, September 29
7:00-8:00 P.M. - "60 Minutes" (46th season premiere)
8:00-9:00 P.M. - "The Amazing Race" (23rd edition premiere)
9:00-10:00 P.M. - "The Good Wife" (5th season premiere)
10:00-11:00 P.M. - "The Mentalist" (6th season premiere)

Monday, September 30
8:30 P.M. - "We Are Men" (Series Debut)

Monday, February 24
10:00-11:00 P.M. - "Intelligence" (Series Debut)

© AceShowbiz.com




Post Your Comments


Screen Name
Please Enter   
Comment
 
 
 
RSS
FB
Twitter